# SDR COEA2022122102913

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,729 hours, 37,534 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 8783, GTF - FCA   AIR TURNBACK,  MASTER CAUTION AND CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF. AIRCRAFT RETURNED TO GTF WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED.   MAINTENANCE PERFORMED OPS CHECKS. DOOR CLOSING AND VENT DOOR OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
